Advanced

Scattering from inhomogeneities in layered structures

Karlsson, Anders LU (1982) In Journal of the Acoustical Society of America 71(5). p.1083-1092
Abstract
In the present paper we give a general two-dimensional formalism for scattering in a multilayered medium with a finite inhomogeneity present. The formalism is based on the T matrix method, introduced by Waterman [J. Acoust. Soc. Am. 45, 1417 (1969)]. The formalism is developed in detail for the geometries consisting of one layer with an obstacle situated either inside or below the layer. More general geometries with an arbitrary number of layers are also discussed. Numerical results for the one-layer case are given. Extensions in several directions are indicated.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of the Acoustical Society of America
volume
71
issue
5
pages
1083 - 1092
publisher
American Institute of Physics
external identifiers
  • scopus:0020126562
ISSN
1520-8524
DOI
10.1121/1.387779
language
English
LU publication?
no
id
9b45b9a5-d604-4917-ade2-5e6e520fc998 (old id 1038638)
date added to LUP
2008-02-27 14:17:50
date last changed
2017-01-01 07:51:02
@article{9b45b9a5-d604-4917-ade2-5e6e520fc998,
  abstract     = {In the present paper we give a general two-dimensional formalism for scattering in a multilayered medium with a finite inhomogeneity present. The formalism is based on the T matrix method, introduced by Waterman [J. Acoust. Soc. Am. 45, 1417 (1969)]. The formalism is developed in detail for the geometries consisting of one layer with an obstacle situated either inside or below the layer. More general geometries with an arbitrary number of layers are also discussed. Numerical results for the one-layer case are given. Extensions in several directions are indicated.},
  author       = {Karlsson, Anders},
  issn         = {1520-8524},
  language     = {eng},
  number       = {5},
  pages        = {1083--1092},
  publisher    = {American Institute of Physics},
  series       = {Journal of the Acoustical Society of America},
  title        = {Scattering from inhomogeneities in layered structures},
  url          = {http://dx.doi.org/10.1121/1.387779},
  volume       = {71},
  year         = {1982},
}